Skip to main content

Research Repository

Advanced Search

Diamagnetic vortices in Chern-Simons theory

Anber, Mohamed M.; Burnier, Yannis; Sabancilar, Eray; Shaposhnikov, Mikhail

Authors

Yannis Burnier

Eray Sabancilar

Mikhail Shaposhnikov



Citation

Anber, M. M., Burnier, Y., Sabancilar, E., & Shaposhnikov, M. (2015). Diamagnetic vortices in Chern-Simons theory. Physical Review D, 92(8), https://doi.org/10.1103/physrevd.92.085049

Journal Article Type Article
Publication Date 2015
Deposit Date Oct 3, 2021
Journal Physical Review D
Print ISSN 1550-7998
Electronic ISSN 1550-2368
Publisher American Physical Society
Volume 92
Issue 8
DOI https://doi.org/10.1103/physrevd.92.085049